The medication used to work for me with little to no side effects, but now it always feels like im having minor seizures and i dont understand why ? Help ? How do i stop it ?
Hi Im Catina, and i know EXACTLY whats happening with you... STOP TAKING THE TRAMADOL NOW!!! Because they causes Seizures and i know Because i was taking them for PAIN and i was warned to STOP taking them Because of the side effects and I already have Seizures that Im trying to Prevent from happening Again. But its been years since ive taken any tramadol and its been 2 years that i havent had a SEIZURE!!! I Really hope this help answer your question... Besafe Sweety & STOP THE TRAMADOL:):)
Tramadol do have the potential to cause some serious side effects. The last member was on the right track, if you are suffering these symptoms, then you should probably discontinue treatment of Tramadol. However, it can be dangerous to quit without tapering, so discuss what is happening with your doctor, he can then advise a safe tapering plan, and consider an alternative pain medication...
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Oct 2013 • 4 answers
Updated 29 Feb 2016 • 3 answers
When stopping tramadol, will it cause you to have seizures? I take two 50 MG a day. some days I don?
Updated 18 Apr 2016 • 2 answers
Updated 12 Nov 2017 • 1 answer
Updated 6 Oct 2018 • 1 answer